×

zbMATH — the first resource for mathematics

On a third-order multi-point boundary value problem at resonance. (English) Zbl 1072.34012
Authors’ abstract: We prove some existence results for a third-order multipoint boundary value problem at resonance. Our method is based upon the coincidence degree theory of Mawhin.

MSC:
34B10 Nonlocal and multipoint boundary value problems for ordinary differential equations
34B15 Nonlinear boundary value problems for ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Feng, W.; Webb, J.R.L., Solvability of m-point boundary value problems with nonlinear growth, J. math. anal. appl., 212, 467-480, (1997) · Zbl 0883.34020
[2] Feng, W.; Webb, J.R.L., Solvability of three-point boundary value problems at resonance, Nonlinear anal. theory meth. appl., 30, 3227-3238, (1997) · Zbl 0891.34019
[3] Grossinbo, M.D.R.; Minhós, F.M., Existence result for some third order separated boundary value problems, Nonlinear anal. theory meth. appl., 47, 2407-2418, (2001) · Zbl 1042.34519
[4] Gupta, C.P., Solvability of multi-point boundary value problems at resonance, Results math., 28, 270-276, (1995) · Zbl 0843.34023
[5] Gupta, C.P., A second order m-point boundary value problem at resonance, Nonlinear anal. theory meth. appl., 24, 1483-1489, (1995) · Zbl 0824.34023
[6] Liu, B.; Yu, J.S., Solvability of multi-point boundary value problem at resonance (III), Appl. math. comput., 129, 119-143, (2002) · Zbl 1054.34033
[7] Ma, R.Y., Multiplicity results for a third order value problem at resonance, Nonlinear anal. theory meth. appl., 32, 493-499, (1998) · Zbl 0932.34014
[8] Mawhin, J., Topological degree methods in nonlinear boundary value problems, NSFCBMS regional conference series in mathematics, (1979), American Mathematical Society Providence, RI · Zbl 0414.34025
[9] Nagle, R.K.; Pothoven, K.L., On a third-order nonlinear boundary value problems at resonance, J. math. anal. appl., 195, 148-159, (1995) · Zbl 0847.34026
[10] Rovderová, E., Third-order boundary value problem with nonlinear boundary conditions, Nonlinear anal. theory meth. appl., 25, 473-485, (1995) · Zbl 0841.34022
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.